Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




157 Publications

2019 | Journal Article | IST-REx-ID: 6515   OA
Dyer, Ramsay, Gert Vegter, and Mathijs Wintraecken. “Simplices Modelled on Spaces of Constant Curvature.” Journal of Computational Geometry 10, no. 1 (2019): 223–256. https://doi.org/10.20382/jocg.v10i1a9.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628   OA
Vegter, Gert, and Mathijs Wintraecken. “The Extrinsic Nature of the Hausdorff Distance of Optimal Triangulations of Manifolds.” In The 31st Canadian Conference in Computational Geometry, n.d.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6050   OA
Akopyan, Arseniy, and Roman Fedorov. “Two Circles and Only a Straightedge.” Proceedings of the American Mathematical Society 147 (2019): 91–102. https://doi.org/10.1090/proc/14240.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6608   OA
Edelsbrunner, Herbert, and Katharina Ölsböck. “Holes and Dependences in an Ordered Complex.” Computer Aided Geometric Design 73 (2019): 1–15. https://doi.org/10.1016/j.cagd.2019.06.003.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6634   OA
Akopyan, Arseniy, Alfredo Hubard, and Roman Karasev. “Lower and Upper Bounds for the Waists of Different Spaces.” Topological Methods in Nonlinear Analysis 53, no. 2 (2019): 457–90. https://doi.org/10.12775/TMNA.2019.008.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 193   OA
Alwen, Joel F, Peter Gazi, Chethan Kamath Hosdurg, Karen Klein, Georg F Osang, Krzysztof Z Pietrzak, Lenoid Reyzin, Michal Rolinek, and Michal Rybar. “On the Memory Hardness of Data Independent Password Hashing Functions.” In Proceedings of the 2018 on Asia Conference on Computer and Communication Security, 51–65. ACM, 2018. https://doi.org/10.1145/3196494.3196534.
View | DOI | Download (ext.)
 
2018 | Thesis | IST-REx-ID: 201   OA
Iglesias Ham, Mabel. Multiple Covers with Balls. IST Austria, 2018. https://doi.org/10.15479/AT:ISTA:th_1026.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 458   OA
Akopyan, Arseniy, and Alexander Bobenko. “Incircular Nets and Confocal Conics.” Transactions of the American Mathematical Society 370, no. 4 (2018): 2825–54. https://doi.org/10.1090/tran/7292.
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 530   OA
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “Multiple Covers with Balls I: Inclusion–Exclusion.” Computational Geometry: Theory and Applications 68 (2018): 119–33. https://doi.org/10.1016/j.comgeo.2017.06.014.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 106   OA
Akopyan, Arseniy, and Anton Petrunin. “Long Geodesics on Convex Surfaces.” Mathematical Intelligencer 40, no. 3 (2018): 26–31. https://doi.org/10.1007/s00283-018-9795-5.
View | DOI | Download (ext.)
 
2018 | Conference Paper | IST-REx-ID: 187   OA
Edelsbrunner, Herbert, and Georg F Osang. “The Multi-Cover Persistence of Euclidean Balls,” Vol. 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018. https://doi.org/10.4230/LIPIcs.SoCG.2018.34.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 409   OA
Akopyan, Arseniy. “On the Number of Non-Hexagons in a Planar Tiling.” Comptes Rendus Mathematique 356, no. 4 (2018): 412–14. https://doi.org/10.1016/j.crma.2018.03.005.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan, Arseniy, and Roman Karasev. “Gromov’s Waist of Non-Radial Gaussian Measures and Radial Non-Gaussian Measures.” ArXiv. ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 188   OA
Edelsbrunner, Herbert, Ziga Virk, and Hubert Wagner. “Smallest Enclosing Spheres and Chernoff Points in Bregman Geometry,” 99:35:1-35:13. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018. https://doi.org/10.4230/LIPIcs.SoCG.2018.35.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 87
Edelsbrunner, Herbert, and Anton Nikitenko. “Random Inscribed Polytopes Have Similar Radius Functions as Poisson-Delaunay Mosaics.” Annals of Applied Probability 28, no. 5 (2018): 3215–38. https://doi.org/10.1214/18-AAP1389.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, Arseniy, Sergey Avvakumov, and Roman Karasev. “Convex Fair Partitions into Arbitrary Number of Pieces.” ArXiv. ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “On the Optimality of the FCC Lattice for Soft Sphere Packing.” SIAM J Discrete Math 32, no. 1 (2018): 750–82. https://doi.org/10.1137/16M1097201.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 5678
Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson–Delaunay Mosaics of Order K.” Discrete and Computational Geometry, 2018. https://doi.org/10.1007/s00454-018-0049-2.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan, Arseniy, Alexey Balitskiy, and Mikhail Grigorev. “On the Circle Covering Theorem by A.W. Goodman and R.E. Goodman.” Discrete & Computational Geometry 59, no. 4 (2018): 1001–9. https://doi.org/10.1007/s00454-017-9883-x.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 692   OA
Akopyan, Arseniy. “3-Webs Generated by Confocal Conics and Circles.” Geometriae Dedicata 194, no. 1 (2018): 55–64. https://doi.org/10.1007/s10711-017-0265-6.
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma 6 (2018): e7. https://doi.org/10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan, Arseniy, and Erel Segal Halevi. “Counting Blanks in Polygonal Arrangements.” SIAM Journal on Discrete Mathematics 32, no. 3 (2018): 2242–57. https://doi.org/10.1137/16M110407X.
View | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 1065
Chatterjee, Krishnendu, and Georg F Osang. “Pushdown Reachability with Constant Treewidth.” Information Processing Letters 122 (2017): 25–29. https://doi.org/10.1016/j.ipl.2017.02.003.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1072   OA
Bauer, Ulrich, and Herbert Edelsbrunner. “The Morse Theory of Čech and Delaunay Complexes.” Transactions of the American Mathematical Society 369, no. 5 (2017): 3741–62.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173   OA
Edelsbrunner, Herbert, Alexey Glazyrin, Oleg Musin, and Anton Nikitenko. “The Voronoi Functional Is Maximized by the Delaunay Triangulation in the Plane.” Combinatorica 37, no. 5 (2017): 887–910. https://doi.org/10.1007/s00493-016-3308-y.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180   OA
Akopyan, Arseniy, Imre Bárány, and Sinai Robins. “Algebraic Vertices of Non-Convex Polyhedra.” Advances in Mathematics 308 (2017): 627–44. https://doi.org/10.1016/j.aim.2016.12.026.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Bauer, Ulrich, Michael Kerber, Jan Reininghaus, and Hubert Wagner. “Phat - Persistent Homology Algorithms Toolbox.” Journal of Symbolic Computation 78 (2017): 76–90. https://doi.org/10.1016/j.jsc.2016.03.008.
View | DOI
 
2017 | Conference Paper | IST-REx-ID: 833   OA
Heiss, Teresa, and Hubert Wagner. “Streaming Algorithm for Euler Characteristic Curves of Multidimensional Images.” edited by Michael Felsberg, Anders Heyden, and Norbert Krüger, 10424:397–409. Springer, 2017. https://doi.org/10.1007/978-3-319-64689-3_32.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 737
Virk, Ziga, and Andreas Zastrow. “A New Topology on the Universal Path Space.” Topology and Its Applications 231 (2017): 186–96. https://doi.org/10.1016/j.topol.2017.09.015.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 718
Edelsbrunner, Herbert, Anton Nikitenko, and Matthias Reitzner. “Expected Sizes of Poisson Delaunay Mosaics and Their Discrete Morse Functions.” Advances in Applied Probability 49, no. 3 (2017): 745–67. https://doi.org/10.1017/apr.2017.20.
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1022   OA
Pranav, Pratyush, Herbert Edelsbrunner, Rien Van De Weygaert, Gert Vegter, Michael Kerber, Bernard Jones, and Mathijs Wintraecken. “The Topology of the Cosmic Web in Terms of Persistent Betti Numbers.” Monthly Notices of the Royal Astronomical Society 465, no. 4 (2017): 4281–4310. https://doi.org/10.1093/mnras/stw2862.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 909   OA
Akopyan, Arseniy, and Vladislav Vysotsky. “On the Lengths of Curves Passing through Boundary Points of a Planar Convex Shape.” The American Mathematical Monthly 124, no. 7 (2017): 588–96. https://doi.org/10.4169/amer.math.monthly.124.7.588.
View | DOI | Download (ext.)
 
2017 | Thesis | IST-REx-ID: 6287
Nikitenko, Anton. Discrete Morse Theory for Random Complexes . IST Austria, 2017. https://doi.org/10.15479/AT:ISTA:th_873.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 707   OA
Akopyan, Arseniy, and Roman Karasev. “A Tight Estimate for the Waist of the Ball .” Bulletin of the London Mathematical Society 49, no. 4 (2017): 690–93. https://doi.org/10.1112/blms.12062.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 481   OA
Biedl, Therese, Stefan Huber, and Peter Palfrader. “Planar Matchings for Weighted Straight Skeletons.” International Journal of Computational Geometry and Applications 26, no. 3–4 (2017): 211–29. https://doi.org/10.1142/S0218195916600050.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 568   OA
Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications 19, no. 2 (2017): 313–42. https://doi.org/10.4310/HHA.2017.v19.n2.a16.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Edelsbrunner, Herbert, and Hubert Wagner. “Topological Data Analysis with Bregman Divergences,” 77:391–3916. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017. https://doi.org/10.4230/LIPIcs.SoCG.2017.39.
View | Files available | DOI
 
2017 | Preprint | IST-REx-ID: 6288   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Poisson-Delaunay Mosaics of Order K.” ArXiv:1709.09380, n.d.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 521   OA
Austin, Kyle, and Ziga Virk. “Higson Compactification and Dimension Raising.” Topology and Its Applications 215 (2017): 45–57. https://doi.org/10.1016/j.topol.2016.10.005.
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Ethier, Marc, Grzegorz Jablonski, and Marian Mrozek. “Finding Eigenvalues of Self-Maps with the Kronecker Canonical Form.” edited by Ilias Kotsireas and Edgar Martínez-Moro, 198:119–36. Springer, 2017. https://doi.org/10.1007/978-3-319-56932-1_8.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
Edelsbrunner, Herbert, and Patrice Koehl. “Computational Topology for Structural Molecular Biology.” In Handbook of Discrete and Computational Geometry, Third Edition, edited by Csaba Toth, Joseph O’Rourke, and Jacob Goodman, 1709–35. Handbook of Discrete and Computational Geometry. CRC Press, 2017. https://doi.org/10.1201/9781315119601.
View | DOI
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, Marek, and Pawel Pilarczyk. “Computation of Cubical Steenrod Squares,” 9667:140–51. Springer, 2016. https://doi.org/10.1007/978-3-319-39441-1_13.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1408
Franek, Peter, and Marek Krcál. “On Computability and Triviality of Well Groups.” Discrete & Computational Geometry 56, no. 1 (2016): 126–64. https://doi.org/10.1007/s00454-016-9794-2.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1617   OA
Pausinger, Florian, and Stefan Steinerberger. “On the Discrepancy of Jittered Sampling.” Journal of Complexity 33 (2016): 199–216. https://doi.org/10.1016/j.jco.2015.11.003.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662
Edelsbrunner, Herbert, and Florian Pausinger. “Approximation and Convergence of the Intrinsic Volume.” Advances in Mathematics 287 (2016): 674–703. https://doi.org/10.1016/j.aim.2015.10.004.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
Miyaji, Tomoyuki, Pawel Pilarczyk, Marcio Gameiro, Hiroshi Kokubu, and Konstantin Mischaikow. “A Study of Rigorous ODE Integrators for Multi Scale Set Oriented Computations.” Applied Numerical Mathematics 107 (2016): 34–47. https://doi.org/10.1016/j.apnum.2016.04.005.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1360   OA
Akopyan, Arseniy, Alexey Balitskiy, Roman Karasev, and Anastasia Sharipova. “Elementary Approach to Closed Billiard Trajectories in Asymmetric Normed Spaces.” Proceedings of the American Mathematical Society 144, no. 10 (2016): 4501–13. https://doi.org/10.1090/proc/13062 .
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1295
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “Multiple Covers with Balls II: Weighted Averages.” Electronic Notes in Discrete Mathematics 54 (2016): 169–74. https://doi.org/10.1016/j.endm.2016.09.030.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1252
Harker, Shaun, Hiroshi Kokubu, Konstantin Mischaikow, and Pawel Pilarczyk. “Inducing a Map on Homology from a Correspondence.” Proceedings of the American Mathematical Society 144, no. 4 (2016): 1787–1801. https://doi.org/10.1090/proc/12812.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1222   OA
Musin, Oleg, and Anton Nikitenko. “Optimal Packings of Congruent Circles on a Square Flat Torus.” Discrete & Computational Geometry 55, no. 1 (2016): 1–20. https://doi.org/10.1007/s00454-015-9742-6.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed